# SDR DALA2019013100645

- Difficulty date: January 31, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 58,596 hours, 21,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4882608) DURING INSPECTION FOUND AFT LEFT DOOR EMERGENCY LIGHT INOPERATIVE. R/R AFT EMERGENCY LIGHT BATTERY PACK PER B737 AMM 33-51. OPS CHK NML.
